Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Reply was posted 06/29/2009 08:52 pm by devastated sister
E-mail Address:

Message Text
My sister also has extreme nausea/vomiting. They have started her on TPN (IV nutrition) to get her ready for chemo. She uses both zofran and compazine for nausea, but neither really helps. At least with TPN she is getting nutrition. For her, nausea/vomiting just seems part of the disease.

Reply to this message | Return to Main Message List
Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am